On Approximating the Statistical Properties of Elasticities
Itzhak Krinsky and
A. Leslie Robb ()
The Review of Economics and Statistics, 1986, vol. 68, issue 4, pages 715-19
References: Add references at CitEc
Citations View citations in EconPapers (257) Track citations by RSS feed
Downloads: (external link)
http://links.jstor.org/sici?sici=0034-6535%2819861 ... O%3B2-H&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:tpr:restat:v:68:y:1986:i:4:p:715-19
Ordering information: This journal article can be ordered from
http://mitpress.mit. ... me.tcl?issn=00346535
Access Statistics for this article
The Review of Economics and Statistics is edited by Daron Acemoglu, George J. Borjas, Dani Rodrik and Julio J. Rotemberg
More articles in The Review of Economics and Statistics from MIT Press
Series data maintained by Karie Kirkpatrick ().